Does Alka Seltzer Plus have an antihistamine in it?

What is Alka-Seltzer Plus Cold and Cough? Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant.

What are the ingredients in Alka Seltzer Plus?

Active ingredients (in each tablet)Purposes* nonsteroidal anti-inflammatory drugAspirin 325 mg (NSAID) *Pain reliever/fever reducerChlorpheniramine maleate 2 mgAntihistaminePhenylephrine bitartrate 7.8 mgNasal decongestant

Does Alka Seltzer Plus Cold have antihistamine?

What is Alka-Seltzer Plus Cold? Acetaminophen is a pain reliever and fever reducer. Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Is Alka Seltzer Plus good for allergies?

This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis).

Does Alka Seltzer allergy make you drowsy?

Drowsiness, dizziness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

IT IS INTERESTING:  What Benadryl is good for hives?

Does Alka Seltzer Plus raise blood pressure?

It doesn’t raise your blood pressure and heart rate as much, or cause as much trouble falling asleep. Dextromethorphan (the cough suppressant ingredient) works well and has very few side effects.

Do you drink Alka Seltzer while its fizzing?

You may drink the liquid while it is still fizzing or after the fizzing stops. Add a little more water to the glass and drink that, to make sure that you get the full amount of the medicine.

How long does Alka Seltzer cold and flu last?

Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor.

What are the side effects of Alka Seltzer Plus?

See also Warning section. Drowsiness, dizziness, blurred vision, upset stomach, nausea, nervousness, constipation, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Does Alka Seltzer Plus cold work?

The best cold product.

This product works great and relief is fast. I do not like to have to drink medicine or swallow syrup when I am feeling sick. These liquid gels are small so they’re easy to swallow and get to work quickly.It is great that they take care of all symptoms of a cold with one product.

Is Alka Seltzer Plus good for sinus?

Alka-Seltzer Plus Cold and Sinus is a combination medicine used to treat headache, fever, body aches, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu. Alka-Seltzer Plus Cold and Sinus may also be used for purposes not listed in this medication guide.

IT IS INTERESTING:  Is Allegra stronger than Zyrtec?

Can you take Benadryl with Alka Seltzer Plus Night?

Interactions between your drugs

No interactions were found between Alka-Seltzer Plus Allergy and Benadryl. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Does Alka Seltzer Plus severe sinus cause drowsiness?

Dizziness, drowsiness, headache, nausea, nervousness, or trouble sleeping may occur. If any of these effects persist or worsen, contact your doctor or pharmacist promptly.

What ingredient in Alka Seltzer makes you sleepy?

Doxylamine is an antihistamine that relieves a runny nose and makes you very sleepy.

Can you take Alka Seltzer on an empty stomach?

Take with or without food. Take with food if it causes an upset stomach. Dissolve in 1/2 cup (4 ounces/120 mL) of water. Drink after the tablets have dissolved all the way.

Does Alka Seltzer help diarrhea?

Treats diarrhea.

Alka-Seltzer (aspirin / citric acid / sodium bicarbonate) works quickly to relieve symptoms. Available over the counter without a prescription.

No runny nose